# SDR DXTA2010112904330

- Difficulty date: November 28, 2010
- Submitted: November 29, 2010
- Operation: Air carrier
- Aircraft: N251QS
- Make and model: Amd FALCON2000
- Aircraft serial: 202
- Aircraft time: 6,649 hours, 4,141 cycles
- Engine: Cfe CFE73811B
- System (JASC): 2731 · Elevator Tab Control System
- Part: Relay
- Part number: FAL0595297
- Condition: Malfunctioned
- Location: Stabilizer
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

STABILIZER TRIM IS INOPERATIVE WHEN TRYING TO TRIM NOSE UP FROM EITHER YOKE CONTROL SWITCH.  IT WILL TRIM NOSE DOWN FROM YOKE SWITCHES. EMERGENCY STAB TRIM WILL TRIM THE STAB IN BOTH DIRECTIONS.  PRIMARY STAB TRIM CONTROL CONFIRMED DISCREPANCY FOUND NOSE DOWN ARMING RELAY 507 CH STUCK, ENERGIZED.  REPLACED RELAY AND OPS CHECKED GOOD, COMPLIED WITH TASK 27-404 FUNTIONAL TEST OF STAB TRIM.
